- -

An application of bilinear integration to quantum scattering

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

An application of bilinear integration to quantum scattering

Mostrar el registro completo del ítem

García-Raffi, LM.; Jefferies, B. (2014). An application of bilinear integration to quantum scattering. Journal of Mathematical Analysis and Applications. 415(1):394-421. doi:10.1016/j.jmaa.2014.01.055.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55163

Ficheros en el ítem

Metadatos del ítem

Título: An application of bilinear integration to quantum scattering
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Scattering theory has its origin in Quantum Mechanics. From the mathematical point of view it can be considered as a part of perturbation theory of self-adjoint operators on the absolutely continuous spectrum. In this work ...[+]
Palabras clave: Scattering theory , Time-dependent , Stationary theory , Bilinear integration , Tensor products
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2014.01.055
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jmaa.2014.01.055
Patrocinador:
FEDER MTM2012-36740-c02-02
Spanish Ministry of Education and Science
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem